# SDR DALA2025011800433

- Difficulty date: January 17, 2025
- Submitted: January 18, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 77,295 hours, 10,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3321, DURING SVC CHK FOUND 2R OVERHEAD EMERGENCY EXIT SIGN DAMAGED. CORRECTIVE ACTION: REPLACED 2R OVERHEAD EMERGENCY EXIT SIGN. (LP 6944798)
